# SDR AMTA200800060

- Difficulty date: February 5, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N706TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE LIGHT NOT TESTING. REPLACED LOW PRESSURE INDICATOR, BATTERY PACK, JACK ASSY, INDICATOR OPS CKS, NORMAL IAW AMM 25-61-03. (K)
